# SDR 8HBR20210920028

- Difficulty date: September 8, 2021
- Submitted: September 20, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N779SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3591
- Aircraft time: 10,233 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Dual Tachometer
- Part number: A7925
- Part serial: M2011700
- Condition: Fluctuates
- Location: Instrument Panel
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SIDE OF DUAL TACHOMETER HAD INTERMITTENT INDICATION ISSUES.
